# SDR UALA2010091603454

- Difficulty date: September 16, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 47,458 hours, 5,650 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 54c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW LOW TECH CREW, SEAT MOUNTED EMERGENCY EXIT LIGHT ASSY IS MISSING AT SEAT 54C.   REPLACED MISSING EMERGENCY LIGHT ASSY AND ACCOMPLISHED OPS CHECK OF EMERGENCY EXIT LIGHTS IAW MM, OPS CKS OK.
